MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 600 SG+ STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 600 SG+ STERILIZER
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that smoke was emitting from two of their amsco 600 sterilizers during the installation of the sterilizers.No report of injury.
 
Additional Manufacturer Narrative
An investigation is currently in process.A follow-up mdr will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician determined that during the installation of the sterilizer the control box was miswired, subsequently causing the unit to short circuit.To resolve the issue, the technician replaced the control box and wire harness.The unit was tested, confirmed to be operating according to specifications, and returned to service.The installation technician was retrained on the proper installation of the amsco 600 sterilizer.This is considered an isolated event.No additional issues have been reported.

Brand Name
AMSCO 600 SG+ STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19579946
Report Number3005899764-2024-00028
Device Sequence Number11579833
Product Code FLE
UDI-Device Identifier00724995197001
UDI-Public00724995197001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown